MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT385
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject rt385 breathing circuit was not returned to fisher & paykel healthcare new zealand for evaluation.Our evaluation is therefore based on a photograph and the information provided by the healthcare facility, and our knowledge of the product.Results: review of the photograph provided confirmed that the ventilator pre-use leak test failed.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm the reported issue or determine the cause of the reported event.All rt385 adult dual-heated evaqua2 breathing circuit are visually inspected, as well as pressure and flow tested during production, and those that fail the test are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt385 adult dual-heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: -"check all connections are tight before use." -"perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." -"ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an rt385 adult dual heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement reported.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key20808065
Report Number9611451-2024-00883
Device Sequence Number15778492
Product Code BZE
UDI-Device Identifier09420012430472
UDI-Public(01)09420012430472(10)2102915160(11)231208(17)281208
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT385
Device Catalogue NumberRT385
Device Lot Number2102915160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown